# SDR UHL2008F00004

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 9,405 hours, 6,020 cycles
- Engine: Ge CF34*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR WAS SELECTED CREW RECEIVED AN EICAS MASTER CAUTION "STEER FAIL". CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINT CONTROL INSTRUCTED THE CREW TO RESET CIRCUIT BREAKER B-25, CLEARING THE PROBLEM AND THE AC TAXIED TO THE GATE UNDER OUR OWN POWER.  MESSAGE WAS NOT ON EICAS WHEN MAINTENANCE ARRIVE ON AC.  NOSE WHEEL STEERING SYSTEM FUNCTION CHECK WAS ACCOMPLISHED NO DEFECTS NOTED.  DISCREPANCY HAS NOT REPEATED THIS DATE. (K)
